A convergent series for the QED effective action

Authors
Citation
Ym. Cho et Dg. Pak, A convergent series for the QED effective action, PHYS REV L, 86(10), 2001, pp. 1947-1950
Citations number
25
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW LETTERS
ISSN journal
0031-9007 → ACNP
Volume
86
Issue
10
Year of publication
2001
Pages
1947 - 1950
Database
ISI
SICI code
0031-9007(20010305)86:10<1947:ACSFTQ>2.0.ZU;2-2
Abstract
The one-loop effective action of QED. The one-loop effective action of QED obtained by Heisenberg and Euler and by Schwinger has been expressed by an asymptotic perturbative series which is divergent. In this Letter we presen t a nonperturbative but convergent series of the effective action. With the convergent series we establish the existence of the manifest electric-magn etic duality.